# SDR IPXA2017081520571

- Difficulty date: August 5, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ADA013022
- Condition: Cracked
- Location: Bs 1761
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CENTER CARGO LT SIDE AT BS 1761 SLOPED SIDEWALL FRAME ANGLE IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE ANGLE IAW DWG ADA0130, AND SRM 51-33.01.
